# SDR UPS 803936

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 52645716
- Condition: Corroded
- Location: Fs 1540-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MODERATE CORR AT LONGERON 32L SPLICE BETWEEN FS 1540 TO 1560.  REPAIRED SPLICE PER SRM 53-2-2 FIG 10.
